cardiologist-icon
Uneasiness, yawn, balance
I am suffering from this for last one year. Earlier it used to be occasional feeling of uneasiness, light headedness, anxiety & loss of proper balance while walking. I had consulted a doctor & was advised to take antacids (aquapan DSR) and Bio D3 Max. My ECGs were normal. I have discontinued the antacids after a month and trying to avoid habits which may cause acidity. Still recently I had these episodes when I start having excessive yawning, chest discomfort, sense some irregularity with heart beating coupled with uneasiness in my head & loss of balance.. I feel better in 1 - 2 hrs after taking disprin.... Kindly suggest further. Regards
185 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
Cardiologist 5 yrs exp Noida

Free 3 day follow up

Chat Now
Please get an Echo done If that is also normal go for an exercise stress echo These would rule out a cardiac etiology Dr Ashish Srivastava General Physician & Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.